T Nation

Nipples Itching?


#1

I started my first Doc administered Test cypionate for hypo gonadism due to a nasty case of Epidimitus. I had it 3days ago and now my nipples are itching!! He is giving me 2 ml/ 400 mg shot onece a month. I asked why once since it only lasts in your system for about 12 days or so, he said it would be ok and If I have any sides that he would prescribe Arimidex.. do I need it now or is that dose not high enough to cause this?
thanks as always


#2

You need it NOW!


#3

that's twice as much as I get, I've been on test cyp 200mg every 2 weeks for a few years now.
My blood work indicates my t is in a good range.
How come he's giving you so much?


#4

ot sure , I thought that it should have been 1 ml every 2 weeks, not 2 ml once a month? it will last about half month then go back to submazimal levels.. The tech though said that they did nto have a problem with letting me do it myself at home, if I didi not miond the needles. If I can not get the Arimidex scrip would a TRIBEX type supplementn help?


#5

T,

i don't think TRIBEX would help, as it is more for increasing LH and T levels, but M might help. it certainly wouldn't hurt...


#6

TRIBEX is a supplement. You are using a drug to artificially raise your test levels, and in doing so has raised your estrogen levels as well.

Supplements won't help fix the problem. You need drugs to fight drugs. So get the arimidex ASAP.

Just my 2 cents.